# SDR DALA2025031301967

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 56,314 hours, 26,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DOOR 2L KNUCKLE KNOCKER WOULD NOT STOW WHEN DOOR WAS ARMED. CORRECTIVE ACTION: UPON INSPECTION FOUND DOOR 2L TRIM HANGING UP ON KNUCKLE KNOCKER . ADJUSTED TRIM AS REQ'D. KNUCKLE KNOCKER MOVES/STOWS AS NORMAL. (6836194)
